It does make sense.
Here's what a quick lookup of "Pemphigus vulgaris anti tnf pubmed" and "bullous skin anti tnf" on google came up with:www.ncbi.nlm.nih.gov/pubmed/20720390
Dermatology. 2010;221(3):201-5. doi: 10.1159/000318008.
Autoimmune bullous skin diseases occurring under anti-tumor necrosis factor therapy: two case reports.
Boussemart L1, Jacobelli S, Batteux F, Goulvestre C, Grange P, Carlotti A, Morini JP, Gorin I, Ziza JM, Avril MF, Dupin N.
Anti-tumor necrosis factor (TNF) agents are increasingly being used for a rapidly expanding number of rheumatic and systemic diseases. As a result of this use, and of the longer follow-up periods of treatment, there are a growing number of reports of the development of autoimmune processes related to anti-TNF agents. The use of anti-TNF agents has been associated with more and more cases of autoimmune diseases, principally cutaneous vasculitis, lupus-like syndrome, systemic lupus erythematosus and interstitial lung disease.
We report 2 cases of autoimmune bullous skin disease occurring in patients undergoing TNF-targeted therapy: a bullous pemphigoid and a pemphigus foliaceus. Both patients were treated by anti-TNF agents for rheumatoid arthritis and showed improvement following interruption of that treatment. Here, we discuss the relationship between anti-TNF therapy and the occurrence of autoimmune bullous disease.
Anti-TNF agents should be considered as a potential cause of drug-induced autoimmune bullous skin disease.www.reumatologiaclinica.org/en/skin-lesions-and-treatment-with/articulo/90187571/
[No need to paste the entire study here, you have posted the link. I cut out a lot of it]
Post Edited By Moderator (iPoop) : 3/16/2015 7:15:59 AM (GMT-6)